MAUDE Adverse Event Report: GN HEARING A/S BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RLY3ITC-DW-HP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's reference: (b)(4).Technical analysis concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical evaluation concluded: clinical evaluation of the event: it was reported that the wax guard cover of a hearing aid had fallen off.The object did not require removal and the user went to their general practitioner who inspected the ear and determined that the wax guard was not in the user's ear.The event did not cause harm to the user.This is an experienced user who has not experienced this issue before.Clinical evaluation according to clin eval plan & rpt, ha & tsg and clin eval plan & rpt, other acc: hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.Risk assessment: risks related to mechanical damage are generally known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be of an acceptable nature.Device investigation concluded: 1.Verified on returned device, the cover for wax guard was not available (broken as per complaint description).2.The wax guard cover was not being returned (missing).3.No further information on why the wax guard cover broken.4.Check the device, the hanging rod was there and in good condition.5.Assembled new wax guard cover, it can function well.6.Unable to confirm symptom as the broken wax guard was not being returned, unable to proceed with investigation.Manufacturer's investigation is complete.This is a combined (initial and final) report.
 
Event or Problem Description
Estimated date of the event 01sep2024.It was reported that the wax guard fell off a hearing aid.A general practitioner inspected the ear and the wax guard was not in there.The event did not cause harm to the user.No further follow up is expected.

Brand Name
BELTONE
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20531289
Report Number3005650109-2024-00093
Device Sequence Number12843337
Product Code OSM
UDI-Device Identifier05708296208135
UDI-Public05708296208135
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRLY3ITC-DW-HP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale